# SDR SWIA201642460

- Difficulty date: July 29, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 34,096 hours, 20,439 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 310-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ATTACH ANGLE FOR INTERCOSTAL BETWEEN BS 310 AND 333 AT STRINGER 21L HAS CORROSION.   REMOVED AND REPLACED THE ATTACH ANGLE IAW SRM.
